# SDR CALA2023020100296

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 67,283 hours, 29,537 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: Nose Gear Leg Dr
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FOUND ON WALK AROUND:  AT NOSE GEAR LEG DOOR. RIGHT PLATE (SEAL) IS MISSING INSTALLED NEW PLATE (SEAL) ON RIGHT SIDE OF NOSE GEAR LEG DOOR
